# SDR 2007UALA04889

- Difficulty date: November 29, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 57,169 hours, 21,102 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE STA 1480 STRINGER 3L.  REPLACED BLIND RIVET WITH SOLID RIVET.
